Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 61-80
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 81-92
      Volume 92
      Volume 91
      Volume 90
      Volume 89
      Volume 88
      Volume 87
      Volume 86
      Volume 85
      Volume 84
      Volume 83
      Volume 82
      Volume 81
Search
VOLUME 89 | ISSUE 8 | PAGE 486
Universality and non-universality in behavior of self-repairing random networks
A. S. Ioselevich, D. S. Lyubshin
Landau Institute for Theoretical Physics RAS, 117940 Moscow, Russia
Moscow Institute of Physics and Technology, 141700 Moscow, Russia


PACS: 61.43.-j
Abstract
We numerically study one-parameter family of random single-cluster systems. A finite-concentration topological phase transition from the net-like to the tree-like phase (the latter is without a backbone) is present in all models of the class. Correlation radius index νB of the backbone in the net-like phase; graph dimensions - d_{\min} of the tree-like phase, and D_{\min} of the backbone in the net-like phase appear to be universal within the accuracy of our calculations, while the backbone fractal dimension DB is not universal: it depends on the parameter of a model.


Download PS file (GZipped, 163.9K)  |  Download PDF file (294.8K)


Список работ, цитирующих данную статью, см. здесь.

List of articles citing this article can be found here.